# SDR 2007UALA01004

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 48,361 hours, 34,192 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Altitude
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT FL230 CABIN ALT WARNING SOUNDED AND CABIN WAS AT 9800.  [SUP 5-1-07] FOUND FAULTY CABIN PRESSURE CONTROLLER.  REPLACED CABIN PRESSURE CONTROLLER.  SHOP FOUND LOOSE SCREW ON TRANSFORMER. BAD Q3. REPLACED Q3. REPAIRED AND TESTED.
